# SDR SIMA200209701

- Difficulty date: April 7, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Part number: 51533172
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3826 - CREW REPORTED A LEFT HAND BLEED LEAK DURING FLIGHT.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE TO FLAP DETECTION LOOP IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
